In this article, a new numerical method is proposed for solving a class of fractional order optimal control problems. The fractional derivative is considered in the Caputo sense. This approach is based on a combination of the perturbation homotopy and parameterization methods. The control function u(t) is approximated by polynomial functions with unknown coefficients. This method converts the fractional order optimal control problem to an optimization problem. Numerical results are included to demonstrate the validity and applicability of the method.
Akbarian, T. and Keyanpour, M.
A New Approach to the Numerical Solution of Fractional Order Optimal Control Problems,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
2, Article 12.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss2/12